Asymptotic <i>m</i>-phase soliton-type solutions of a singularly perturbed Korteweg?de Vries equation with variable coefficients

  • V. G. Samoilenko
  • Yu. I. Samoilenko

Abstract

We propose an algorithm for the construction of asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg – de Vries equation with varying coefficients and establish the accuracy with which the main term asymptotically satisfies the considered equation.
Published
25.07.2012
How to Cite
SamoilenkoV. G., and SamoilenkoY. I. “Asymptotic <i>m</i&gt;-Phase Soliton-Type Solutions of a Singularly Perturbed Korteweg?De Vries Equation With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 7, July 2012, pp. 970-87, http://umj.imath.kiev.ua/index.php/umj/article/view/2632.
Section
Research articles